| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No lens was returned.Only lens packaging box and patient id card.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon was inserting a cc4204a collamer single piece lens, +21.0 diopter, in the patient's left eye and a tear was noticed.There was patient contact but no patient injury.The backup lens was used.The reporter stated that the cause of event is "when using the nanopoint".